# SDR HEEA082556

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,425 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: SB5064102
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HAS A WORN BEARING. SCRAPPED.
